# SDR DALA201910316323

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Bs 1350-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1337785) IN REF NRC 00260 RH SIDE PANEL BTW STA 1350 TO 1380 WAS FOUND OUT OF LIMITS PER CORROSION (C2). CORRECTIVE ACTION: CORROSION LEVEL 2. RH SIDE PANEL BTW STA 1310 TO 1350 WAS REPAIRED PER. B757-200 SRM. 53-00-53 REP. 2, DETAIL I.
